# SDR 2007UALA01814

- Difficulty date: June 2, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 45,043 hours, 16,083 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 19C EEL LIGHT HAS 1 OF 2 LAMPS INOPERATIVE.
